Alert archive / Oregon / Gale Warnings in 2014
Gale Warning 18, NWS Medford, OR
NWS Medford, OR issued this gale warning at Mar 30, 2014, 2:46 AM PDT. It took effect at Mar 31, 2014, 2:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2014, 2:46 AM PDT (09:46 UTC)
- In effect from
- Mar 31, 2014, 2:00 AM PDT
- Expired
- Mar 31, 2014, 2:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
247 WHUS76 KMFR 300946 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 246 AM PDT SUN MAR 30 2014 PZZ370-376-310000- /O.EXT.KMFR.SW.Y.0039.000000T0000Z-140331T0600Z/ /O.CAN.KMFR.SI.Y.0044.140330T2100Z-140331T0000Z/ /O.UPG.KMFR.GL.A.0012.140331T0000Z-140331T1600Z/ /O.NEW.KMFR.SE.W.0022.140331T0600Z-140331T2100Z/ /O.NEW.KMFR.GL.W.0018.140331T0600Z-140331T2100Z/ /O.NEW.KMFR.SI.Y.0045.140331T0000Z-140331T2100Z/ /O.UPG.KMFR.SE.A.0011.140331T0000Z-140401T0000Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 246 AM PDT SUN MAR 30 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH INCREASING TO 20 TO 30 KTS BY THIS EVENING...THEN GALES 35 TO 45 KTS TONIGHT THROUGH MONDAY MORNING. WINDS WILL GRADUALLY DIMINISH MONDAY AFTERNOON. * SEAS: WEST SWELL 11 TO 12 FT AT 13 SECONDS...THEN SWELL WILL DIMINISH BUT ANOTHER ROUND OF STRONG SOUTH WINDS WILL INCREASE WITH SHORT PERIOD SEAS BECOMING HAZARDOUS THIS EVENING AND CONTINUING THROUGH MONDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-310000- /O.EXT.KMFR.SW.Y.0039.000000T0000Z-140331T0600Z/ /O.NEW.KMFR.SI.Y.0045.140331T0000Z-140331T2100Z/ /O.NEW.KMFR.GL.W.0018.140331T0600Z-140331T2100Z/ /O.NEW.KMFR.SE.W.0022.140331T0600Z-140331T2100Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 246 AM PDT SUN MAR 30 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTH INCREASING TO 15 TO 25 KTS BY THIS EVENING...THEN INCREASING FURTHER TO 25 TO 35 KTS LATE TONIGHT INTO MONDAY MORNING. WINDS WILL GRADUALLY DIMINISH MONDAY AFTERNOON. * SEAS: WEST SWELL OF 12 FT AT 13 SECONDS WILL SUBSIDE THIS MORNING, BUT ANOTHER ROUND OF STRONG SOUTH WINDS WILL INCREASE WITH SHORT PERIOD SEAS BECOMING HAZARDOUS TO SMALL CRAFT THIS EVENING AND CONTINUING THROUGH MONDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE AND NORTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-310000- /O.EXT.KMFR.SW.Y.0036.000000T0000Z-140331T0600Z/ /O.NEW.KMFR.SI.Y.0045.140331T0000Z-140331T2100Z/ /O.NEW.KMFR.GL.W.0018.140331T0600Z-140331T2100Z/ /O.NEW.KMFR.SE.W.0022.140331T0600Z-140331T2100Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 246 AM PDT SUN MAR 30 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT MONDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTH INCREASING TO 15 TO 25 KTS BY THIS EVENING. WINDS WILL INCREASE FURTHER TO 25 TO 35 KTS OVER THE SOUTHWEST CORNER OF THE ZONE TONIGHT THROUGH MONDAY MORNING. * SEAS: WEST SWELL OF 12 FT AT 13 SECONDS WILL SUBSIDE THIS MORNING, BUT ANOTHER ROUND OF STRONG SOUTH WINDS WILL INCREASE WITH SHORT PERIOD SEAS BECOMING HAZARDOUS TO SMALL CRAFT THIS EVENING AND CONTINUING THROUGH MONDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE WEST OF CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
3 follow-up statements
945 WHUS76 KMFR 302145 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 245 PM PDT SUN MAR 30 2014 PZZ356-370-376-311045- /O.EXT.KMFR.SW.Y.0039.000000T0000Z-140331T2100Z/ /O.CON.KMFR.SI.Y.0045.140331T0000Z-140331T2100Z/ /O.EXT.KMFR.GL.W.0018.140331T0900Z-140331T2100Z/ /O.EXT.KMFR.SE.W.0022.140331T0900Z-140331T2100Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 245 PM PDT SUN MAR 30 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM PDT MONDAY... ...GALE WARNING NOW IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY. THE GALE WARNING IS NOW IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM PDT MONDAY. * WINDS: SOUTH INCREASING TO 15 TO 25 KTS LATE THIS AFTERNOON... THEN INCREASING FURTHER TO 25 TO 35 KTS LATE TONIGHT INTO MONDAY AFTERNOON. WINDS WILL GRADUALLY DIMINISH MONDAY AFTERNOON. * SEAS: WEST SWELL 10 FT AT 13 SECONDS WILL SUBSIDE...BUT ANOTHER ROUND OF STRONG SOUTH WINDS WILL GENERATE CHOPPY WIND DRIVEN SEAS WHICH WILL BECOME HAZARDOUS THIS EVENING AND PERSIST INTO MONDAY AFTERNOON. * AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE AND NORTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-311045- /O.EXT.KMFR.SW.Y.0036.000000T0000Z-140331T2100Z/ /O.CON.KMFR.SI.Y.0045.140331T0000Z-140331T2100Z/ /O.EXT.KMFR.GL.W.0018.140331T0900Z-140331T2100Z/ /O.EXT.KMFR.SE.W.0022.140331T0900Z-140331T2100Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 245 PM PDT SUN MAR 30 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM PDT MONDAY... ...GALE WARNING NOW IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY. THE GALE WARNING IS NOW IN EFFECT FROM 2 AM TO 2 PM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM PDT MONDAY. * WINDS: SOUTH INCREASING TO 15 TO 25 KTS LATE THIS AFTERNOON... THEN INCREASING FURTHER TO 25 TO 35 KTS LATE TONIGHT INTO MONDAY AFTERNOON. WINDS WILL GRADUALLY DIMINISH MONDAY AFTERNOON. * SEAS: WEST SWELL 10 FT AT 13 SECONDS WILL SUBSIDE...BUT ANOTHER ROUND OF STRONG SOUTH WINDS WILL GENERATE CHOPPY WIND DRIVEN SEAS WHICH WILL BECOME HAZARDOUS THIS EVENING AND PERSIST INTO MONDAY AFTERNOON. * AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR STOCKTON
727 WHUS76 KMFR 311001 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 301 AM PDT MON MAR 31 2014 PZZ356-370-376-312100- /O.CON.KMFR.GL.W.0018.000000T0000Z-140331T2100Z/ /O.CON.KMFR.SE.W.0022.000000T0000Z-140331T2100Z/ /O.CON.KMFR.SI.Y.0045.000000T0000Z-140331T2100Z/ /O.CON.KMFR.SW.Y.0039.000000T0000Z-140331T2100Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 301 AM PDT MON MAR 31 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS: SOUTH 25 TO 35 KTS...THEN WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON. * SEAS: CHOPPY WIND DRIVEN SEAS WHICH WILL PERSIST THROUGH THIS MORNING...THEN GRADUALLY DIMINISHING THIS AFTERNOON. * AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-312100- /O.CON.KMFR.GL.W.0018.000000T0000Z-140331T2100Z/ /O.CON.KMFR.SE.W.0022.000000T0000Z-140331T2100Z/ /O.CON.KMFR.SI.Y.0045.000000T0000Z-140331T2100Z/ /O.CON.KMFR.SW.Y.0036.000000T0000Z-140331T2100Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 301 AM PDT MON MAR 31 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS: SOUTH 25 TO 35 KTS THROUGH THIS MORNING. WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON. * SEAS: CHOPPY WIND DRIVEN SEAS WILL CONTINUE THROUGH THIS MORNING...THEN GRADUALLY DIMINISH THIS AFTERNOON. * AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE AND FROM BANDON SOUTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
023 WHUS76 KMFR 312100 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 200 PM PDT MON MAR 31 2014 PZZ370-376-011000- /O.EXP.KMFR.GL.W.0018.000000T0000Z-140331T2100Z/ /O.EXP.KMFR.SE.W.0022.000000T0000Z-140331T2100Z/ /O.EXP.KMFR.SI.Y.0045.000000T0000Z-140331T2100Z/ /O.EXP.KMFR.SW.Y.0039.000000T0000Z-140331T2100Z/ /O.NEW.KMFR.SW.Y.0040.140401T0600Z-140401T2100Z/ /O.NEW.KMFR.SI.Y.0046.140401T0900Z-140401T2100Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 200 PM PDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY. THE GALE WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. * WINDS: SOUTH 10 TO 20 KT...INCREASING TO 15 TO 25 KT TONIGHT...THEN DIMINISHING TUESDAY AFTERNOON. * SEAS: COMBINED SEAS 8 TO 10 FEET WILL BUILD TO 10 TO 12 FEET THIS EVENING...THEN SUBSIDE TO 7 TO 8 FEET LATE TUESDAY AFTERNOON. THE DOMINANT PERIOD WILL BE 11 TO 12 SECONDS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ356-011000- /O.EXP.KMFR.GL.W.0018.000000T0000Z-140331T2100Z/ /O.EXP.KMFR.SE.W.0022.000000T0000Z-140331T2100Z/ /O.EXP.KMFR.SI.Y.0045.000000T0000Z-140331T2100Z/ /O.EXP.KMFR.SW.Y.0039.000000T0000Z-140331T2100Z/ /O.NEW.KMFR.SW.Y.0040.140401T0600Z-140401T2100Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 200 PM PDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT TUESDAY. THE GALE WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. * WINDS: SOUTH 10 TO 20 KT THROUGH TUESDAY MORNING. * SEAS: COMBINED SEAS WILL BUILD TO 8 TO 10 FEET THIS EVENING... THEN SUBSIDE TO 6 TO 7 FEET LATE TUESDAY AFTERNOON. THE DOMINANT PERIOD WILL BE 11 TO 12 SECONDS. * AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-011000- /O.EXP.KMFR.GL.W.0018.000000T0000Z-140331T2100Z/ /O.EXP.KMFR.SE.W.0022.000000T0000Z-140331T2100Z/ /O.EXP.KMFR.SI.Y.0045.000000T0000Z-140331T2100Z/ /O.EXP.KMFR.SW.Y.0036.000000T0000Z-140331T2100Z/ /O.NEW.KMFR.SW.Y.0040.140401T0600Z-140401T2100Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 200 PM PDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT TUESDAY. THE GALE WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 2 PM PDT THIS AFTERNOON. * WINDS: SOUTH 10 TO 20 KT THROUGH TUESDAY MORNING. * SEAS: COMBINED SEAS WILL BUILD TO 8 TO 10 FEET THIS EVENING... THEN SUBSIDE TO 6 TO 7 FEET LATE TUESDAY AFTERNOON. THE DOMINANT PERIOD WILL BE 11 TO 12 SECONDS. * AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR STOCKTON
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 29, 8:20 PM PDT, 6 hours 26 minutes earlier.
Area forecast discussion, Mar 29, 8:20 PM PDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
820 PM PDT SAT MAR 29 2014
.DISCUSSION...DEEP MOISTURE ALONG A COLD FRONTAL BOUNDARY IS BEGINNING
TO EXIT THE FORECAST AREA TO THE EAST. TODAY'S PRECIPITATION HAS
BEEN OF THE SHOWERY...HIT OR MISS VARIETY WITH DAYTIME
PRECIPITATION TOTALS GENERALLY A TENTH OF AN INCH OR LESS.
COUNTING YESTERDAY'S AND LAST NIGHT'S PRECIPITATION...ONE HALF TO
ONE INCH TOTALS ARE COMMON ACROSS NORTHERN CALIFORNIA AND SOUTHERN
OREGON. SNOW LEVELS ARE ABOUT 5000 FEET...WITH SISKIYOU SUMMIT
ALONG I-5 WET AND HIGHWAY 140 AT LAKE OF THE WOODS BECOMING SNOW-
COVERED THIS EVENING.
A WEAK UPPER AIR IMPULSE MOVING THROUGH OVERNIGHT WILL MAINTAIN SOME
SHOWER ACTIVITY TONIGHT...ESPECIALLY AT THE COAST AND OVER
HIGH-TERRAIN AREAS. MOUNTAINS WILL SEE ANOTHER SEVERAL INCHES OF
SNOW ABOVE 4000 FEET OR SO. SUNDAY WILL FEATURE CONTINUED ONSHORE
FLOW AND AT LEAST PARTLY CLOUDY SKIES...WITH DECREASING
PRECIPITATION CHANCES DUE TO A MORE STABLE AIR MASS MOVING OVERHEAD
AND LITTLE IN THE WAY OF SHORTWAVE ACTIVITY.
PLEASE SEE THE PREVIOUS DISCUSSION BELOW FOR DETAILS ON THE RATHER
ACTIVE WEATHER PATTERN THAT SHOULD CONTINUE THROUGH THE
WEEK...ALTHOUGH NO WIDESPREAD PRECIPITATION EVENTS LIKE YESTERDAY'S
ARE EXPECTED.
&&
.AVIATION...POST-FRONTAL SHOWERS WILL CONTINUE OVERNIGHT WITH
MOUNTAIN OBSCURATION AND MVFR CEILINGS MOST COMMON IN THE VICINITY
OF SOUTHWEST AND WEST FACING SLOPES. AREAS OF MVFR CIGS WILL
INCREASE TONIGHT...MOSTLY OVER THE WEST SIDE VALLEYS. WEAK HIGH
PRESSURE WILL DECREASE THE COVERAGE OF SHOWERS ON SUNDAY MORNING
WITH MORE BREAKS AND HIGHER BASES IN THE CLOUD COVER BY AFTERNOON.
VFR CEILINGS AND A FEW SHOWERS WILL THEN LIKELY PERSIST THROUGH
THE AFTERNOON INTO SUNDAY EVENING.
&&
.MARINE...A WEAK DISTURBANCE WILL PRODUCE OCCASIONAL SHOWERS TONIGHT
WHILE A HIGH AND STEEP WEST SWELL SLOWLY AND SLIGHTLY DIMINISHES,
AND SOUTHWEST WINDS DIMINISH AND VEER TO WEST. THE 12Z NAM AND GFS
WERE IN VERY GOOD AGREEMENT THAT WINDS WILL BACK TO SOUTH AGAIN ON
SUNDAY MORNING AND THEN INCREASE AHEAD OF THE NEXT COLD FRONT. WINDS
WILL REACH SMALL CRAFT ADVISORY LEVELS IN THE AFTERNOON THEN GALES
WILL LIKELY DEVELOP IN THE OUTER WATERS SUNDAY EVENING AND CONTINUE
INTO MONDAY MORNING. SEAS WILL LIKELY BECOME HAZARDOUS DURING SUNDAY
EVENING WITH THE LARGE WIND WAVES COMBINING WITH A NORTHWEST SWELL.
WINDS OVER THE WATERS ARE FORECAST TO DIMINISH ON MONDAY WITH SEAS
DOMINATED BY A FRESH SHORT PERIOD SOUTHWEST SWELL. LOW PRESSURE WILL
THEN MOVE SOUTH ALONG THE OUTER WATERS MONDAY NIGHT INTO TUESDAY.
HIGH PRESSURE WILL BUILD IN FROM THE WEST LATE TUESDAY INTO
WEDNESDAY EVENING WITH WEAK WINDS AND DIMINISHING SEAS. ADDITIONAL
FRONTS ARE FORECAST TO CROSS THE COASTAL WATERS LATE WEDNESDAY NIGHT
THROUGH THURSDAY AND FRIDAY THROUGH FRIDAY NIGHT.
&&
.PREV DISCUSSION... /ISSUED 239 PM PDT SAT MAR 29 2014/
DISCUSSION...A DRY LAYER ABOVE 700 MB IS DRYING OUT THE TOP OF
CONVECTION THIS AFTERNOON IN SPITE OF BEING 5 DEGREES ABOVE THE
CONVECTIVE TEMP. THE RESULT IS FORMING CUMULUS DON-KINGUS...WITH
GOOD LOWER BUILD-UPS...BUT FUZZING OUT AT THE TOPS. ADDITIONAL
MOISTURE FEED INTO THIS LAYER WITH THE CONVECTIVE ACTIVITY MAY BE
ENOUGH TO PUSH PAST THIS LAYER AND HAVE KEPT A SLIGHT CHANCE OF
THUNDERSTORMS IN FOR LATE AFTERNOON. THE COLD AIR MASS WITH 850
TEMPS NEARING ZERO IN PLACES KEEP SHOWERS OVERNIGHT...BUT
GRADUALLY DECLINES AS INLAND AREAS COOL. THE 700 FLOW BECOMES MORE
SOUTHERLY TOMORROW AHEAD OF THE NEXT FRONT. THIS SYSTEM MOVES IN
ON A CLOSE UPPER LEVEL LOW THAT MOVES DOWN THE COAST OFFSHORE AND
MODELS HAVE TRENDED THE ONSET OF PRECIP AT THE COAST BACK ABOUT
6-10 HOURS MONDAY MORNING. THE GFS HAS SOUTHERLY BOUNDARY LAYER
WINDS OF 50 KT AT SPOTS IN THE COASTAL WATERS AHEAD OF THE
FRONT...BUT THE PRESSURE GRADIENT IS STRAIGHT OFFSHORE RESULTING
IN STRETCHING INSTEAD OF FUNNELING A COASTAL JET. AS THE CLOSED
UPPER LOW SLOWLY MEANDERS OFF THE CENTRAL CALIFORNIA COAST BY
WEDNESDAY MORNING IT SHOULD SPIN VORT LOBE AFTER VORT LOBE AROUND
IT...BRINGING BAND AFTER BAND OF SHOWERS THOUGH THE REGION THROUGH
TUESDAY AFTERNOON. SVEN
EXTENDED DISCUSSION...WEDNESDAY THROUGH SATURDAY.
THE FIRST PART OF THE EXTENDED PERIOD WILL BE A CONTINUATION OF THE
LOW AMPLITUDE PROGRESSIVE PATTERN NOW IN PLACE. THE OVERALL FLOW
PATTERN ALOFT WILL BE ZONAL...BUT WILL VARY A BIT AS EMBEDDED SHORT
WAVES MOVE THROUGH...ONE WEDNESDAY NIGHT INTO THURSDAY AND THE OTHER
THURSDAY NIGHT INTO FRIDAY.
THE EC AND GFS DIVERGE AFTER THAT. THE 29/12Z GFS SOLUTION SHOWS AN
OFFSHORE RIDGE BUILDING IN FRIDAY INTO SATURDAY. HOWEVER...IT KEEPS
THE AREA WET WITH AN ACTIVE WARM FRONT MOVING THROUGH SATURDAY INTO
SATURDAY NIGHT. MEANWHILE THE 29/00Z EC SHOWS ANOTHER SHORT WAVE
MOVING THROUGH FRIDAY NIGHT INTO SATURDAY...FOLLOWED BY A BUILDING
RIDGE. OVERALL IT IS THE DRIER SOLUTION. GIVEN THE UNCERTAINTY IN
THE TIMING OF THE SHORT WAVES...THE CURRENT EXTENDED FORECAST
REPRESENTS A REASONABLY GOOD ATTEMPT AT SHOWING THE VARIATIONS...SO
WILL TWEAK THE POP GRIDS FOR THE MOST PART. JRS
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT SUNDAY
FOR PZZ350-356-370-376.
GALE WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING FOR
PZZ370-376.
SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM TO 5 PM PDT SUNDAY FOR
PZZ370-376.
HAZARDOUS SEAS WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON FOR PZZ370-376.
NSK/JRS/DWThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:46 AM PDT | Hazardous Seas Warning | MFR | 35 hr | |
| Mar 30, 2:46 AM PDT | Small Craft Advisory for Winds | MFR | 35 hr | |
| Mar 30, 3:18 PM PDT | Wind Advisory | MFR | Jackson | 27 hr |
| Mar 30, 3:14 AM PDT | Winter Storm Watch | MFR | Siskiyou | 12 hr |
| Mar 30, 10:11 AM PDT | Winter Weather Advisory | MFR | Siskiyou | 13 hr |
| Mar 30, 3:06 PM PDT | Winter Storm Warning | MFR | Siskiyou | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.